Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX

May 17, 2010Kinney County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2010, 10:19 PM CDT for Kinney County, Uvalde County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2010, 10:19 PM CDT (03:19 UTC)
Expired
May 17, 2010, 11:00 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Kinney County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 10:57 PM CDTHAIL 1Uvalde, TXON FRONT ST. REPORTS OF NICKEL TO DIMED SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 9:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2891 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1585 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WUUS54 KEWX 180319
SVREWX
TXC271-463-180400-
/O.NEW.KEWX.SV.W.0079.100518T0319Z-100518T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KINNEY COUNTY...
  SOUTHERN UVALDE COUNTY...

* UNTIL 1100 PM CDT.

* AT 1011 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 8 MILES NORTHWEST OF UVALDE...AND MOVING SOUTH AT 20
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE KNIPPA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2918 9953 2917 10020 2942 10016 2943 9968
TIME...MOT...LOC 0319Z 339DEG 18KT 2925 9986

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:45 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 17, 6:45 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT MON MAY 17 2010

.AVIATION...
BROAD AREA OF CONVECTION ACROSS CENTRAL TEXAS AND THE HILL COUNTRY
IS EXPECTED TO CONTINUE THROUGH THIS EVENING. HAVE INCLUDED A
TEMPO FOR TSRA AND GUSTS AT KAUS AS THE REMAINING TAF SITES SHOULD
BE TOO FAR SOUTHWEST FOR THUNDERSTORM IMPACTS. MVFR STRATUS DECK
WILL RETURN AFTER 08Z. CIGS WILL BE SLOW TO LIFT...WITH VFR
CONDITIONS NOT EXPECTED UNTIL AFTER 16Z. ASIDE FROM GUSTS IN AND
NEAR THUNDERSTORMS...SLY SFC FLOW WILL BE NEAR 10 KTS THIS EVENING
DECREASING TO 5-10 KTS OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT MON MAY 17 2010/

DISCUSSION...
AN INCREASINGLY UNSTABLE ATMOSPHERE OVER SOUTH CENTRAL TEXAS WILL
SUPPORT DEEP CONVECTION THIS EVENING AND POSSIBLY OVERNIGHT...WITH
LOCALLY HEAVY RAINFALL AMOUNTS OF 3-5 INCHES BEING THE PRIMARY
THREAT. THE 12Z SOUNDING FROM KCRP SHOWED A 1.83 PWAT...AND THAT
AIRMASS IS SURGING NORTH OVER OUR AREA IN ADVANCE OF CONVECTION
FIRING TO OUR NORTH AND WEST. THIS IS REFLECTED IN SURFACE
DEWPOINT TEMPERATURES OBSERVED NEAR 70 TO THE LOWER 70S PUSHING
INTO MIDSECTIONS OF OUR CWFA. THIS PROCESS IS BEING AIDED BY A
SUBTROPICAL JET THAT IS STREAMING EAST ACROSS MEXICO AND NOSING
INTO SOUTH TEXAS...PLACING OUR AREA (AT LEAST PARTIALLY) IN THE
CONVECTIVE-FAVORABLE LEFT FRONT QUADRANT. ALL OF THIS ADDS-UP TO
INCREASING CHANCES FOR THUNDERSTORMS TONIGHT...MAINLY ACROSS THE
NORTHWEST HALF OF OUR AREA WITH THE BEST CHANCES ACROSS VAL VERDE
COUNTY AND THE EDWARDS PLATEAU. WILL MENTION THE POSSIBILITY FOR
SEVERE THUNDERSTORMS THERE THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS AS THREATS. CHANCES FOR THUNDERSTORMS...ALTHOUGH
MINIMAL... WILL CONTINUE INTO TUESDAY AS OUTFLOW BOUNDARIES REMAIN
WITH AMPLE ATMOSPHERIC MOISTURE.

RAIN CHANCES WILL EXIT THE FORECAST TUESDAY NIGHT AND PRESSURE
HEIGHTS WILL INCREASE...ESPECIALLY ON WEDNESDAY AND THURSDAY AS A
588-590DAM 500MB HIGH BUILDS NORTH INTO SOUTH TEXAS. THE TREND
WILL BE FOR TEMPERATURES TO INCREASE TO ABOVE NORMAL THIS WEEK AND
STAY THERE INTO THE WEEKEND WITH GULF MOISTURE IN PLACE IN THE
LOWER LEVELS OF THE ATMOSPHERE. THE RIDGE OF HIGH PRESSURE WILL
SHIFT EAST LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...ALLOWING
SOUTHWEST FLOW ALOFT OVER OUR AREA WITH DECREASING PRESSURE HEIGHTS
AS A LARGE UPPER TROUGH MOVES EAST ACROSS THE ROCKIES. THIS CHANGE
WILL ALLOW MAX TEMPS TO DECREASE SLIGHTLY AND BRING BACK CHANCES
FOR THUNDERSTORMS. HOWEVER...WILL LEAVE THE MENTION OF
THUNDERSTORMS OUT OF THE FORECAST FOR SUN/MON AT THIS TIME AND
WAIT FOR MORE MODEL RUN-TO-RUN CONSISTENCY BEFORE ADDING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  87  71  90  72 /  40  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  86  69  91  70 /  40  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     70  86  69  91  71 /  40  20  10  -   -
BURNET MUNI AIRPORT            68  84  68  89  70 /  50  20  10  -   -
DEL RIO INTL AIRPORT           72  87  70  91  72 /  60  20  10  -   -
GEORGETOWN MUNI AIRPORT        70  85  69  89  71 /  40  20  10  -   -
HONDO MUNI AIRPORT             71  86  70  90  71 /  40  20  10  -   -
SAN MARCOS MUNI AIRPORT        71  88  70  90  72 /  40  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   70  85  70  89  72 /  30  20  -   10  -
SAN ANTONIO INTL AIRPORT       72  86  71  90  72 /  30  20  10  -   -
STINSON MUNI AIRPORT           72  87  70  91  72 /  30  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/25
Hazardous weather outlook, May 17, 5:43 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT MON MAY 17 2010

TXZ171>173-183>194-202>209-217>225-228-181700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
543 PM CDT MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER THE
NORTHERN TWO-THIRDS OF SOUTH CENTRAL TEXAS...OR NORTH OF A DEL RIO
TO UVALDE TO KENEDY LINE. THE PRIMARY SEVERE THREATS ARE FOR LARGE
HAIL AND DAMAGING WINDS.

SCATTERED THUNDERSTORMS WILL FORM ALONG NUMEROUS OUTFLOW BOUNDARIES
OVER SOUTH CENTRAL TEXAS THIS EVENING. THESE BOUNDARIES WILL FIRST
CONCENTRATE THE STRONGEST THUNDERSTORMS GENERALLY ALONG AND NORTH
OF I-10 EARLY THIS EVENING...WITH STORMS BECOMING MORE FOCUSED WEST
OF HIGHWAY 281 LATE THIS EVENING INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE BY
LATE TONIGHT...MAINLY ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU...INCLUDING VAL VERDE COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 17, 8:31 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT MON MAY 17 2010

TXZ186-188>192-205-206-180215-
BEXAR-BLANCO-COMAL-GILLESPIE-HAYS-KENDALL-KERR-TRAVIS-
831 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BEXAR...NORTHWESTERN
COMAL...KENDALL...SOUTHEASTERN KERR...HAYS...SOUTHERN BLANCO...
EXTREME SOUTHEASTERN GILLESPIE AND WESTERN TRAVIS COUNTIES UNTIL 915
PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DRIPPING SPRINGS TO NELSON CITY...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 TO 50
MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS
LIGHTNING. BRIEF HEAVY RAIN CAN ALSO BE EXPECTED.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BLANCO...
  BOERNE...
  DRIPPING SPRINGS...
  TANGLEWOOD FOREST...
  WIMBERLEY...
  WELFARE...
  HENLY...
  NELSON CITY...
  WALNUT GROVE...
  PAYTON...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 17, 9:09 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT MON MAY 17 2010

TXZ187-189>191-204>208-180300-
BANDERA-BEXAR-BLANCO-CALDWELL-COMAL-GUADALUPE-HAYS-KENDALL-MEDINA-
909 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA...NORTHERN
BEXAR...NORTHWESTERN GUADALUPE...SOUTHEASTERN BANDERA...COMAL...
WESTERN CALDWELL...SOUTHERN KENDALL...HAYS AND SOUTHERN BLANCO
COUNTIES UNTIL 1000 PM CDT...

AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DRIFTWOOD TO 6 MILES
SOUTHEAST OF SPRING BRANCH TO BANDERA FALLS...AND MOVING SOUTHEAST
AT 10 TO 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CANYON LAKE DAM...
  SAN MARCOS...
  NEW BRAUNFELS...
  CLIFF...
  BULVERDE...
  LEON SPRINGS...
  TIMBERWOOD PARK...
  THE DOMINION...
  CROSS MOUNTAIN...
  KYLE...
Special weather statement, May 17, 9:14 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT MON MAY 17 2010

TXZ183-180300-
VAL VERDE-
914 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
1000 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF PANDALE...OR 31 MILES NORTH
OF LANGTRY...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...
Special weather statement, May 17, 9:26 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT MON MAY 17 2010

TXZ191-205>208-180300-
BEXAR-CALDWELL-COMAL-GUADALUPE-HAYS-
926 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEXAR...NORTHWESTERN
GUADALUPE...COMAL...WESTERN CALDWELL AND SOUTHERN HAYS COUNTIES UNTIL
1000 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF GARDEN RIDGE...OR 10 MILES WEST
OF NEW BRAUNFELS...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNIVERSAL CITY...
  NEW BRAUNFELS...
  GARDEN RIDGE...
  SELMA...
  LIVE OAK...
  WINDCREST...
  SCHERTZ...
  CIBOLO...
  ZORN...
  MARION...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 17, 9:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT MON MAY 17 2010

TXZ204-205-221-180300-
BEXAR-MEDINA-WILSON-
934 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILSON...
NORTHEASTERN MEDINA AND CENTRAL BEXAR COUNTIES UNTIL 1000 PM CDT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SELMA TO SHAVANO
PARK TO CLIFF...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAN ANTONIO...
  LIVE OAK...
  LEON VALLEY...
  SEA WORLD...
  WINDCREST...
  ALAMO HEIGHTS...
  OLMOS PARK...
  TERRELL HILLS...
  KIRBY...
  LACKLAND AFB...
Special weather statement, May 17, 9:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT MON MAY 17 2010

TXZ191>193-205>208-221-180315-
BASTROP-BEXAR-CALDWELL-COMAL-GUADALUPE-HAYS-TRAVIS-WILSON-
947 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILSON...EASTERN
BEXAR...GUADALUPE...SOUTHEASTERN COMAL...WESTERN CALDWELL...
SOUTHEASTERN HAYS...SOUTHWESTERN BASTROP AND EXTREME SOUTHERN TRAVIS
COUNTIES UNTIL 1015 PM CDT...

AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NIEDERWALD TO SEGUIN
TO CALAVERAS LAKE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEGUIN...
  LOCKHART...
  NEW BERLIN...
  CALAVERAS LAKE...
  FENTRESS...
  KINGSBURY...
  LA VERNIA...
  LONE OAK...
  PARITA...
  STAIRTOWN...

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:01 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson59 min
May 17, 7:24 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays, Travis51 min
May 17, 9:02 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde28 min
May 17, 9:21 PM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
May 17, 9:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde47 min
May 17, 9:38 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 17, 9:48 PM CDTSevere Thunderstorm WarningEWXVal Verde42 min
May 17, 10:02 PM CDTSevere Thunderstorm WarningEWXBexar, Gonzales, Guadalupe, Wilson28 min
May 17, 10:17 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 17, 10:24 PM CDTSevere Thunderstorm WarningEWXVal Verde51 min
May 17, 10:27 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson48 min
May 17, 10:37 PM CDTAreal Flood AdvisoryEWXVal Verde113 min
May 17, 10:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
May 17, 10:59 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 17, 11:01 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala44 min
May 17, 11:21 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala39 min
May 17, 11:34 PM CDTTornado WarningEWXDeWitt26 min
May 17, 11:52 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala53 min
May 18, 12:51 AM CDTSevere Thunderstorm WarningEWXDimmit54 min
May 18, 1:44 AM CDTSevere Thunderstorm WarningEWXDimmit46 min
May 18, 2:09 AM CDTFlash Flood WarningEWXVal Verde2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.